# SDR ABXA9900370

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9957578508
- Condition: Corroded
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING UPPER FLAP SKIN CORRODED.  REPLACED UPPER FLAP SKIN IAW DC9 SRM 51-30-2 AND 51-30-4.
